MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4457
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient with the pacemaker system including this right ventricular (rv) lead presented for a magnetic resonance imaging (mri).The health care professional reported the presenting electrogram exhibited rv loss of capture (loc).A threshold test was completed which also showed rv loc.The patient was not symptomatic and no pauses in pacing were exhibited.The mri was not completed, and the patient was to be evaluated.Additional information has been requested but was not provided at this time.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient with the pacemaker system including this right ventricular (rv) lead presented for a magnetic resonance imaging (mri).The health care professional reported the presenting electrogram exhibited rv loss of capture (loc).A threshold test was completed which also showed rv loc.The patient was not symptomatic and no pauses in pacing were exhibited.The mri was not completed, and the patient was to be evaluated.Additional information provided high capture thresholds were exhibited.Outputs were subsequently reprogrammed.This rv lead remains in service.No adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24268992
Report Number2124215-2026-06584
Device Sequence Number10723643
Product Code DTB
UDI-Device Identifier00802526060915
UDI-Public(01)00802526060915(17)210305
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2021
Device Model Number4457
Device Catalogue Number4457
Device Lot Number839480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/06/2026
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale